# SDR DXTA2025082604706

- Difficulty date: August 23, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N622QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0268
- Aircraft time: 5,391 hours, 3,502 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL AMBER CAS MSG ON APPROACH. RESET 1X & MSG REMAINED. FLAPS FAILED IN NR 1. INSPECT, BITES 2, 5, 6, & 8 SET ON FLAP CONTROLLER. FLAPS OPS. CLEARED FAULTS. LINXUS HAD NUMEROUS CASCADING FAULTS IN 2 MINS, FLAPS FAIL, NO FAULTS, FLAP CONTROLLER INVALID ID, FLAP OVRSHOOT, FLAP GRD FAULT,  CHKD ARES & CONTROLLER ID STAYED CONSISTENT & FAILED WHEN FLAPS MOVED TO NR 1 & BACK TO 0, HARD FAIL AT NR 1. ARES FLAP ANGLE & RESOLVER, ANGLES WITHIN TOLERANCE ON ARES. RAN FLAPS, NO DEFECTS. COMPLIED WITH FLAP TRAVELS, NO DEFECTS. CONNECTED FLAP BREAKOUT BOX & COMPLIED RESOLVER DEGREE CHKS, TIME CHKS, & PWR CHKS, NO DEFECTS. IAW MM 27-50-00.  OPS FLAPS. NO FAULTS.  HIT FLAP RESET ON 2 XS. OPS CHKD GOOD.
